AKT1-079

You see a 64 year old man who is presenting with tinnitus and is particularly worried this may be due to one of his medications. Which one of the following medications is not associated with tinnitus?

BOOK NOW

tue27apr10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 27th April 202110:00 am - 2:00 pm

tue25may10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 25th May 202110:00 am - 2:00 pm

tue29jun10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 29th June 202110:00 am - 2:00 pm

sat24jul9:00 am1:00 pmLive RCA Role-Play Course (09.00-13.00) | 24th July 20219:00 am - 1:00 pm

tue03aug10:00 am2:00 pmLive PLAB 2 Communications Skills Course (10.00-14.00) | 3rd August 202110:00 am - 2:00 pm

sat02oct9:30 am5:30 pmLive Big Mock AKT Course (09.30-17.30) | 2nd October 20219:30 am - 5:30 pm

sun02jan9:30 am5:30 pmLive Big Mock AKT Course (09.30-17.30) | 2nd January 20229:30 am - 5:30 pm

X